# SDR JJBA20250217016

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 48,561 hours, 30,595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: 8166052
- Part serial: 1366
- Condition: Leaking
- Location: Hyd System
- Part time: 12,817 hours, 10,697 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK ON APPROACH WITH ASSOCIATED A/I FAULTS. FOUND ENGINE GROUND CONNECTION LEAKING. REMOVED AND REPALCED ENGINE GROUND CONNECTION. OPS CHECK, LEAK CHECK SAT AT THIS TIME AND FOUND MULTIPLE LEAKS ON PACK 1, GRATE ASSEMBLY AND DUEL TEMP VALVE UPPER SLEEVES RESECURED ALL THE LEAKS. PERFORMED OPS CHECK USING HIGH STAGE VALVE TEST BOX SIMULATING ICING CONDITIONS AND BLEED AIR HEALTH CHECK. OPS CHECK AND LEAK CHECK SAT AT THIS TIME.
